# SDR UHLA2015040300223

- Difficulty date: April 3, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 23,439 hours, 20,848 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00372
- Condition: Failed
- Location: Cabin Pressure
- Part time: 21,630 hours, 20,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT WHILE THE AUTO PRESSURIZATION SYSTEM WAS DEFERRED,  THE MANUAL PRESSURIZATION SYSTEM WOULD NOT PRESSURIZE THE CABIN.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCKED OPEN BOTH OUTFLOW VALVES AND THE DEFERRAL WAS RECLASSIFIED. THE DEFERRAL WAS CLEARED ON 4/4/15 WHEN MAINTENANCE REPLACED THE DIGITAL PRESSURIZATION CONTROLLER.  BOTH THE AUTO AND MANUAL PRESSURIZATION SYSTEMS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
